My first 5 days, advice?

Discussion in 'Side-Effects of Duromine' started by Tiffanypaige, Apr 17, 2012.

  1. Tiffanypaige

    Tiffanypaige New Member
    Registered

    Joined:
    Apr 17, 2012
    Messages:
    20
    Likes Received:
    5
    Hey guys! So, I just started on Duromine 40mg on the 13th of April 2012. Im recently 18 and i weighed 68.6 kilos. Now weighing 66.2, the doctor actually prescribed them to me without me asking for them, I was shocked. The first day was good, my boss told me she thought I was on drugs, which I guess in a way I sort of was. The second day wasn't as good, but I still had energy. Then it got to the third day, I was starting to feel sick on and off, with headaches and a weird taste in my mouth. My appetite had disappeared completely by then so I had to force myself to eat. The fourth day, which was yesterday, I felt like I was in hell. I was extremely nauseous all day, I through up body acid :( it wasn't nice. I had shortness of breath, still do. I was shaking like crazy, I was so drowsy but could not sleep. It looked like i'd just had a whole heap of drugs. But today I feel a little better, though I have been coughing up blood and my body has been aching, most the bottom of my back and my arms, but I don't know if that is associated with Duromine. I have been having heart palpitations and just a very racy heart in general since begging on them. I also take other tablets for other medical reasons, so they may not be compatible with each other.
    Any advice or experiances with side effects you would kindly like to share I'd love to hear them!

    Take care :D xx
     
  2. Maureen

    Maureen New Member
    Registered

    Joined:
    Apr 14, 2012
    Messages:
    31
    Likes Received:
    11
    Hi Tiffanypaige
    I recomment that you go back to your docter. Are he aware about the medication that you are taking? Maybe you should consider going on 15mg which is lighter than 30mg which I assume you are on. If there is no improvement in the side effects I suggest you quit Duromine as your health is more important than loosing a couple of kilos. Your weight is not that high after all. Hope I help you in some way. Greetings and good luck
     
  3. shrinking_Kree

    shrinking_Kree New Member
    Registered

    Joined:
    Feb 5, 2012
    Messages:
    8
    Likes Received:
    2
    wow, I want to know how you got 40mgs for 68 kgs... i was 112 and doc started me on 15mgs go to doc asap please for your healths sake.

    I hope you are ok :)

    let us know how you are please
     
    gemma marshall likes this.
  4. Tiffanypaige

    Tiffanypaige New Member
    Registered

    Joined:
    Apr 17, 2012
    Messages:
    20
    Likes Received:
    5
    Hi Shrinking_Kree! Yeah, I told the doctor that All I do is binge and to be honest, I was abusing laxatives and he suggested the Duromine and gave me the strongest dosage.
    I'm okay, the first week was hell..but, now hopefully things will get better...I don't get much energy out of it which is shit and I think I have hives or something...because I'm itchy a lot of the time since I've been on them. It really sucks! :(
     
  5. shrinking_Kree

    shrinking_Kree New Member
    Registered

    Joined:
    Feb 5, 2012
    Messages:
    8
    Likes Received:
    2
    Hives are dif not a good sign, I was on Diuretics to help my circulation and I had to stop them as they reacted to the duromine so now I'm on a diff diuretic and havent had any probs since.

    maybe you would benefit from ringing the doctors clinic and speaking to one of the nurses I dont know about where you are but it's free to talk to the nurses here in NZ. they might have a better suggestion :)
     
Loading...